# SDR AWXA200600848

- Difficulty date: May 20, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,843 hours, 29,881 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD04
- Part serial: 222201
- Condition: Malfunctioned
- Location: Center
- Part time: 58,070 hours, 31,750 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PHX - CREW REPORTED THAT "DURING CLIMB, WHEN CENTER AUTOPILOT SELECTED TO CMD, PITCH INCREASES APPROX 5 DEG AND AIRSPEED DECREASES 20-30 KNOTS BELOW SELECTED ORANGE BUG SPEED.  LEFT AND RIGHT AUTO PILOTS FUNCTION NORMALLY".  MAINTENANCE REMOVED AND REPLACED THE CENTER IRU, OPS CHECK WAS GOOD.
